# SDR DXTA2023090894840

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N456QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500698
- Aircraft time: 803 hours, 591 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: GCSG55012B
- Part serial: 6567065666
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT GEN 1 OFF BUS CAS. WHILE RUNNING CHECKLIST. GOT GEN 2 OFF BUS CAS & GIA FAIL CAS SIMULTANEOUSLY ALONG WITH ALL OTHER ASSOIATED CAS MESSAGE. LOST PDF 2 & MFD ASSOIATED WITH ELECTRICAL EMERGENCY.  RAN QRH, GOT GEN 2 TO COME BACK ON MOMENTARILY. GEN 2 OFF BUS ILLUM AGAIN.  RE RAN CHECKLIST. GEN 2 STAYED ON UNTILL LANDING.   UNABLE TD DUPLICATE TLTE DISCREPANCY, PERFORMED A SATISFACTORY OPERATIONAL TEST OF MAIN DC GENERATION SYSTEM JAW AMM 24-31-00. NO DEFECTS NOTED.  PERFORMED GOOD WIRING CHECKS FROM LPDU TO GCU1, GS0123 & GS0133. NO DEFECTS NOTED.  BOTH GCU'S AND TO REBUILD GS0123 & GS0133.   R & R LPDU IAW AMM 24-65-01. DISCONNECTED, CLEANED, TREATED, & RECONNECTED GROUND STUDS IAW  AMM 20·13•21,  SEALED GROUND STUDS. INSTALLED 1 GCU  ON LT SIDE IAW AMM 24·31-02. PERFORMED OPS TESTS ON LPDU IAW AMM 24-61· 00. NO DEFECTS,  R & R RT GCU IAW AMM 24·31-02. BOTH GCU'S OPS CHECKED GOOD.  ORIG SUBMISSION DATE:  9/8/2023.
